Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The breadth and dimension of a topological lattice


Author: Tae Ho Choe
Journal: Proc. Amer. Math. Soc. 23 (1969), 82-84
MSC: Primary 54.56; Secondary 06.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0248760-X
MathSciNet review: 0248760
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. W. Anderson, On the breadth and codimension of a topological lattice, Pacific J. Math. 9 (1959), 329-333. MR 0105465 (21:4206)
  • [2] -, One dimension topological lattices, Proc. Amer. Math. Soc. 10 (1959), 715-720. MR 0107678 (21:6401)
  • [3] -, On the distributivity and simple connectivity of plane topological lattices, Trans. Amer. Math. Soc. 91 (1959), 102-112. MR 0102575 (21:1365)
  • [4] T. H. Choe, On compact topological lattice of finite dimension, Trans. Amer. Math. Soc. 140 (1969), 223-237. MR 0240012 (39:1366)
  • [5] -, Intrinsic topologies in a topological lattice, Pacific J. Math. 28 (1969). MR 0240011 (39:1365)
  • [6] H. Cohen, A cohomological definition of dimension for locally compact Hausdorff spaces, Duke Math. J. 21 (1954), 209-224. MR 0066637 (16:609b)
  • [7] E. Dyer and A. Shields, Connectivity of topological lattices, Pacific J. Math. 9 (1959), 443-448. MR 0105464 (21:4205)
  • [8] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1948. MR 0006493 (3:312b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.56, 06.00

Retrieve articles in all journals with MSC: 54.56, 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248760-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society